# SDR CA120309002

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,272 hours
- Engine: Hnywl TFE73120BR
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Boot
- Part number: 316154
- Condition: Deteriorated
- Location: Firewall
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE PYLON OVERHEAT,  RED EICAS MESSAGE.  FOUND RT PYLON FIREWALL BOOT SEAL, IPC 78-31-15, ITEM NR 32, TO BE DETERIORATED, FLAKING, BRITTLE AND LEAKING HOT AIR FROM N1 FAN BYPASS DUCT INTO PYLON, ONTO PYLON OVERHEAT DUCT SENSOR.  FAN BYPASS DUCT AIR PASSES OVER HP BLEED, ENGINE SIDE, AIR LINES AND HEATS UP AIR.  IF PYLON FIREWALL SEAL IS DETERIORATED THE HEATED FAN BYPASS AIR WILL LEAK BY INTO THE PYLON AND TRIGGER EICAS MSG AT 250 DEGREES F.
